# SDR QXEA200602625

- Difficulty date: September 27, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 13,613 hours, 14,009 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 312241503
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

YEG FLIGHT 2516: APU FAILED AFTER START - SLIGHT SMELL OF SMOKE AFTER SHUTDOWN. MAINTENANCE C/W FIM TASK 49-20-00-810-803. FOUND BOTH IGNITORS BAD. REPLACED IAW AMM TASK 49-40-01-000-801 AND 49-40-01-400-801. ALSO FOUND IGNITION LEAD FOR A CHANNEL BAD. REPLACED IAW 49-40-07-000-801 AND 49-40-07-400-801. NO HELP. SUSPECT IGNITOR BOX. NO PARTS ON HAND. ON MEL/RSI 353393. AIRCRAFT RETURNED TO SERVICE.10/11: MAINTENANCE STARTED AND RAN APU SERVERAL TIMES WITHOUT TROUBLE. APU DID NOT STALL. NO SMOKE ODOR PRESENT. PERFORMED FUNCTIONAL TEST OF APU IAW AMM TASK 49-00-00-720-801. NO DEFECTS NOTED. CLEARS MEL/RSI 353393.
